Sunday, May 10, 2015
Weaning woes or just random?
First, one of my sons has been hospitalized with pneumothorax since Thursday.
Then C. has had repeated bouts of apparently neurological fever (38 to 38+ Celsius) and, of course, the attendant seizures.
Having read that benzodiazepines, and weaning from them, can both trigger fever, I'm concerned and confused. We have reduced C.'s dose of Clonazepam by 0.4 mg. over the last month (at a rate of 0.1 mg daily every week). I confess that I did so after consulting only Dr. Google, and bypassing C.'s pediatric neurologist.
We had discussed the option with her and she said to put it on hold until C. was on her maximum cannabis dose. So once we'd reached that, I began weaning at a rate I found on-line.
But now I'm riddled with self-doubt. Why didn't I email the doctor before actually taking the weaning plunge? I suppose I feared she'd advise us to wait longer.and I was impatient to start.
And what explanation will I give her in June when we have our next appointment? I have no clue. Suggestions anybody?
Written by The Sound of the Silent